# SDR CA000215021

- Difficulty date: February 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 8,316 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Plug
- Part number: 752731
- Condition: Cracked
- Location: Mlg Axle
- Component: 3179302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTICED THAT THE NOSE TIRE SEEMED TO BE LOW IN PRESSURE. UPON REINSTALLING NOSE WHEEL WITH NEW TUBE IT WAS NOTICED THAT THE LANDING GEAR AXLE PLUG WAS CRACKED - MOST LIKELY DUE TO OVER-TORQUE OF AXLE BOLT.BOTH AXLE PLUGS REPLACED.
